

AGENDA

West Coast (PT)	East Coast (ET)	Monday, August 2	Tuesday, August 3	Wednesday, August 4	Thursday, August 5	Friday, August 6
9:00 - 10:00 AM	12:00 - 1:00 PM	Welcome and Daily Check-in	Daily Check-in	Daily Check-in	Daily Check-in	Daily Check-in
			Breakout rooms/brainstorming Day 1		Breakout rooms/brainstorming Day 3	Breakout rooms/brainstorming Day 4
10:00- 10:50 AM	1:00 - 1:50 PM	NHGRI 2020 Strategic Vision & Diversifying the Genomics Workforce Action Agenda	Constructing Identities: the implications of DTC ancestry testing for tribal communities	An Introduction to Bioinformatics Workshop	NIH All of Us Research Program	Smithsonian Virtual Tours & Teaching Resources
		Eric Green, M.D., Ph.D. Director, National Human Genome Research Institute Live Presentation and Q&A	Sara Chandros Hull, Ph.D. Live Journal Club and Q&A	Joseph Wilcox, Ph.D., Short Course Alumni and Faculty, Truckee Meadows Community College	All of Us Division of Engagement - Rubin Baskir, Ph.D.; Carolina Cerrone; Michael Hahn; Minnkyong Lee, Ph.D.; Courtney Wallin, Ph.D.	Kerri Dean, Ph.D. and Meg Rivers, National Museum of Natural History; Christopher Williams, Ph.D., National Museum of African American History and Culture
10:50 - 11:00 AM	1:50 - 2:00 PM	10 minute break				
11:00 - 12:00 PM	2:00- 3:00 PM	Brain and behavior (Genomics and ADHD) Philip Shaw, M.D. Ph.D. Pre-recorded lecture and Live Q&A	Using CRISPR/Cas9 to knock in or knock out genes Shawn Burgess Ph.D. Pre-recorded lecture and Live Q&A	CRISPR Hands-on Demonstration Belen Hurle, Ph.D. Live Activity	The first truly complete sequence of a human genome	NHGRI Education and Community Involvement Branch Educator Resources
			The Human Microbiome Sean Conlan Ph.D. Pre-recorded lecture and Live Q&A		Adam Phillipy, Ph.D. Live Presentation & Q&A	Belen Hurle, Ph.D.; Christina Daulton; Rosann Wise Live Presentation and Q&A
12:00 - 1:00 PM	3:00 - 4:00 PM	1 hour break				
1:00 - 2:00 PM	4:00 - 5:00 PM	Health Disparities Case Study - Sickle Cell Disease	Ethics of Coronavirus Research	Inborn errors of metabolism: mitochondrial disease	COVID-19 Vaccines Curriculum	Keynote Closing Lecture
		Vence Bonham, J.D. Live Presentation and Q&A	Christine Grady, Ph.D. Live Presentation and Q&A	Peter McGuire, M.D. Pre-recorded Lecture and Live Q&A	Julia Boge, Educator, Overland Park, Kansas Live Presentation and Q&A	Jason Williams, B.Sc. Cold Spring Harbor Laboratory. Live Presentation and Q&A
2:00 - 2:15 PM	5:00 - 5:15 PM		15 minute break			Parting Thoughts Christina Daulton, Belen Hurle, Ph.D. and Larry Brody, Ph.D.
2:15 - 3:30 PM	5:15 - 6:30 PM		Bioinformatics 101 viewing party			
			Joseph Wilcox, Ph.D., Short Course Alumni and Faculty,Truckee Meadows Community College			